# SDR ASAA2017040920407

- Difficulty date: April 9, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,177 hours, 2,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 11733
- Condition: Damaged
- Location: Ac Bay
- Part time: 7,182 hours, 2,395 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK INOP GROUNDED - YES. FOUND COMPRESSOR BLADE FRAGMENT IN LEFT PACK PLENUM, SUSPECTED BAD ACM. REMOVAL, REPLACEMENT, AND OPS CHECK OF LEFT PACK ACM ACCOMPLISHED ON CUSTOMER CARD G0851137. PERFORMED SHORT TO GROUND TEST IAW FIM TASK 21-53 TASK 801 STEP F 4 AND WDM 21-51-16 PG 4 WITH NO SHORTS NOTED, REF FIM TASK 21-53 TASK 801 STEP F 5. TEST GOOD WITH NO FAULTS. ACCOMPLISHED CUSTOMER CARD N4221000, ROUTINE 881, SINGLE PACK CONFIDENCE CHECK WITH NO FAULTS NOTED.
